# SDR VNAA9801011

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 1050A000003
- Condition: Tripped
- Location: Te Flaps
- Part time: 3,858 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI FOR TAKEOFF, A FLAP CONTROL FAIL WARNING MESSAGE ILLUMINATED.  THE AIRCRAFT RETURNED TO THE GATE AND MAINTENANCE WAS CALLED.  MAINTENANCE INSPECTED AND RESET THE FLAP CONTROL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-50-00.  OPERATIONAL CHECKS WERE COMPLIED WITH AND THE AIRCRAFT WAS RETURNED TO SERVICE.
